Electron. J. Diff. Equ., Vol. 2016 (2016), No. 134, pp. 1-10.

Existence of periodic solutions for higher-order nonlinear difference equations

Jianhua Leng

In this article, we study a higher-order nonlinear difference equation. By using critical point theory, we establish sufficient conditions for the existence of periodic solutions.

Submitted April 23, 2016. Published June 7, 2016.
Math Subject Classifications: 39A23, 47J22.
Key Words: Existence; periodic solutions; higher order; difference equation; critical point theory.

Show me the PDF file (218 KB), TEX file for this article.

Jianhua Leng
School of Mathematical and Computer Science
Yichun University
Yichun 336000, China
email: ljh8375@163.com

Return to the EJDE web page